Alert archive / Indiana / Beach Hazards Statements in 2019
Beach Hazards Statement 11, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Aug 22, 2019, 3:57 AM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It took effect at Aug 22, 2019, 1:37 PM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2019, 3:57 AM CDT (08:57 UTC)
- In effect from
- Aug 22, 2019, 1:37 PM CDT
- Expired
- Aug 24, 2019, 3:00 PM CDT
- In force
- 49 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1002 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105 WHUS43 KLOT 220857 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 357 AM CDT Thu Aug 22 2019 ILZ006-014-INZ001-002-221700- /O.NEW.KLOT.BH.S.0011.190822T2000Z-190823T1500Z/ Lake-Cook-Porter- 357 AM CDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING... The National Weather Service in Chicago has issued a Beach Hazards Statement...which is in effect from 3 PM CDT this afternoon through Friday morning. * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...1 to 3 feet this morning, building to 3 to 5 feet this afternoon. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ Carlaw
11 follow-up statements
237 WHUS43 KLOT 221547 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1047 AM CDT Thu Aug 22 2019 ILZ006-014-INZ001-002-230000- /O.CON.KLOT.BH.S.0011.190822T2000Z-190823T1500Z/ Lake IL-Cook-Lake IN-Porter- 1047 AM CDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...Building to 3 to 5 feet this afternoon. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ RC
007 WHUS43 KLOT 221837 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 137 PM CDT Thu Aug 22 2019 ILZ006-014-INZ001-002-230245- /O.EXT.KLOT.BH.S.0011.190822T1837Z-190823T1500Z/ Lake IL-Cook-Lake IN-Porter- 137 PM CDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ RC
388 WHUS43 KLOT 222011 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 311 PM CDT Thu Aug 22 2019 ILZ006-014-INZ001-002-230415- /O.EXT.KLOT.BH.S.0011.000000T0000Z-190824T0000Z/ Lake IL-Cook-Lake IN-Porter- 311 PM CDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY EVENING... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ RC
487 WHUS43 KLOT 230230 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 930 PM CDT Thu Aug 22 2019 ILZ006-014-INZ001-002-231030- /O.CON.KLOT.BH.S.0011.000000T0000Z-190824T0000Z/ Lake IL-Cook-Lake IN-Porter- 930 PM CDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY EVENING... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ - Izzi
452 WHUS43 KLOT 230803 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 303 AM CDT Fri Aug 23 2019 ILZ006-014-INZ001-002-231615- /O.EXT.KLOT.BH.S.0011.000000T0000Z-190824T0900Z/ Lake IL-Cook-Lake IN-Porter- 303 AM CDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ MTF
677 WHUS43 KLOT 231444 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 944 AM CDT Fri Aug 23 2019 ILZ006-014-INZ001-002-232245- /O.CON.KLOT.BH.S.0011.000000T0000Z-190824T0900Z/ Lake IL-Cook-Lake IN-Porter- 944 AM CDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ NWS LOT
483 WHUS43 KLOT 232047 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 347 PM CDT Fri Aug 23 2019 ILZ006-014-INZ001-002-240500- /O.CON.KLOT.BH.S.0011.000000T0000Z-190824T0900Z/ Lake IL-Cook-Lake IN-Porter- 347 PM CDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ KJB
972 WHUS43 KLOT 240139 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 839 PM CDT Fri Aug 23 2019 ILZ006-014-INZ001-002-240900- /O.CON.KLOT.BH.S.0011.000000T0000Z-190824T0900Z/ Lake IL-Cook-Lake IN-Porter- 839 PM CDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * LOCATION...Lake and Cook Counties in Illinois and Lake and Porter Counties in Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 5 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ - Izzi
819 WHUS43 KLOT 240802 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 302 AM CDT Sat Aug 24 2019 INZ001-002-240915- /O.CAN.KLOT.BH.S.0011.000000T0000Z-190824T0900Z/ Lake IN-Porter- 302 AM CDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Chicago has cancelled the Beach Hazards Statement. Waves have continued to very gradually ease below 4 ft along northwest Indiana beaches. A moderate risk of rip currents will still continue this morning. Please heed signs and warnings regarding swimming. $$ ILZ006-014-241600- /O.EXT.KLOT.BH.S.0011.000000T0000Z-190824T1600Z/ Lake IL-Cook- 302 AM CDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... * LOCATION...Lake and Cook Counties in Illinois. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 5 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ MTF
560 WHUS43 KLOT 241510 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1010 AM CDT Sat Aug 24 2019 ILZ006-014-242000- /O.EXT.KLOT.BH.S.0011.000000T0000Z-190824T2000Z/ Lake IL-Cook- 1010 AM CDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * LOCATION...Lake and Cook Counties in Illinois. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ Kluber
679 WHUS43 KLOT 241946 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 246 PM CDT Sat Aug 24 2019 ILZ006-014-242100- /O.EXP.KLOT.BH.S.0011.000000T0000Z-190824T2000Z/ Lake IL-Cook- 246 PM CDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM CDT THIS AFTERNOON... Waves have diminished below 4 feet this afternoon along the Illinois beaches of Lake Michigan. However, a moderate risk of rip currents will continue into early evening. Please heed signs and warnings regarding swimming. $$ Kluber
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 22, 3:27 AM CDT, 30 minutes earlier.
Area forecast discussion, Aug 22, 3:27 AM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
327 AM CDT Thu Aug 22 2019
.SHORT TERM...
325 AM CDT
Through Friday...
We are right on the cusp of a considerable airmass change across
northeast Illinois and northwest Indiana this morning, sandwiched
between a much drier environment to our north and considerable
moisture to our south. A cold front is presently sneaking south of
the Wisconsin/Illinois state line, and upstream observations
indicate dewpoints are falling into the low to mid 50s with this
feature's passage. This drying process will probably be held up a
little bit today by lake influences as some low 60s dewpoints spill
in on the northeasterly winds. A broad region of precipitation
continues immediately to our south, forced ahead of a shortwave
slicing into northwest Illinois with an assist from the right
entrance region of a 80 kt jet streak. The main moist axis
supporting this area of showers and thunderstorms currently pushing
into the I-72 corridor looks to just barely graze parts of Ford,
Iroquois, and Benton counties just before daybreak. As a result,
we'll show a brief period of higher PoPs before chances quickly
diminish through the morning hours.
Think that the vast majority of our CWA will then remain dry today,
although have held onto a sliver of low (20%) PoPs across the far
southeast into the mid afternoon as the aforementioned cold front
will not totally clear until then. Can't rule out a spit of rain
trying to develop with heating along the lake-enhanced push, but
we'll be capping PoPs at 10% with no weather mention given the
anticipated very limited potential.
It also appears we'll see a pretty decent push of northeasterly
winds down the lake later this morning and into the afternoon with
mixing. The ESRL HRRRx indicates notably stronger winds today
than the operational NCEP HRRR which is pretty intriguing. We can
only surmise that the warmer indicated lake and surface
temperatures in the HRRRx are altering the low-level static
stability profiles to support a gustier solution. Based on
upstream observations, it does look like the ESRL HRRRx is doing a
better job capturing ongoing wind trends, and we've followed it
more closely for winds across our nearshore waters as a result. A
persistent northeast wind of 15 to 20 kts with gusts to 25 kts or
so should result in steadily building wave action later this
afternoon and through tonight. As a result, we'll be hosting a
Beach Hazards Statement for an increased risk of rip currents for
all of our Lake Michigan Beaches. At present we don't think the
winds look quite strong enough to result in lakeshore flood
issues, but the high lake levels have recently resulted in
flooding in otherwise very marginal events. We'll keep an eye on
observations and model trends today and tonight as a result, but
don't have plans right now to hoist a Lakeshore Flood Advisory.
As morning clouds vacate the region from north to south through the
morning, it's shaping up to be a pretty spectacular day here. High
temperatures will range from the mid to upper 70s inland, to the low
to mid 70s closer to the lake as dewpoints fall into the upper 50s
and lower 60s with mixing. A mostly clear sky tonight, combined with
the very dry airmass will set the stage for temperatures to drop
pretty quickly with the loss of heating. Have favored the cooler MOS
guidance for lows tonight, and wouldn't be surprised to see perhaps
some near 50 degree readings in the coolest outlying sheltered
locations. Looks like we'll continue the fine stretch of weather
into Friday to close out the week with highs ranging from the lower
70s near the lake into the mid and upper 70s inland.
Carlaw
&&
.LONG TERM...
237 AM CDT
Friday night through Wednesday...
High pressure in place across the region at the start of the
period, with cooler and dry conditions expected. Under this setup,
will see a rather cool night with low temps Friday night expected
to fall to the low to mid 50s in spots. No real change through
the weekend with dry conditions to persist, as well as below
normal temps. By early next week, will see pattern begin to change
with a slight warming trend expected and with chances for precip
returning. This is especially the case Monday into Tuesday, as a
well defined trough digs through the central U.S. Attendant
surface trough/front will encounter returning moisture, with
showers and thunderstorms becoming more probable. Cool and dry
advection once again expected on the backside of this system
through midweek. Will see how long this sticks around as guidance
does vary with the large scale pattern during this time. The air
mass could rebound, but if not, it's possible we stay in a
cooler/below normal pattern through the end of the work week.
Rodriguez
&&
.AVIATION...
For the 06Z TAFs...
VFR and dry conditions expected through the period, with any
precip development today expected to be well south of the
terminals. Varying winds expected to be the trend through midday,
with a light north/northwest wind expected to continue early this
morning. A wind shift to the north northeast is then likely by
around 12z, but with winds still likely staying on the lighter
side. Winds expected to then increase out of the northeast by mid
to late morning with sustained winds likely above 10 kt. Some
gusts will also likely be observed, especially this afternoon.
Winds will diminish early this evening, but remain out of the
northeast.
Rodriguez
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006-ILZ014...3 PM Thursday to 10 AM
Friday.
IN...Beach Hazards Statement...INZ001-INZ002...3 PM Thursday to 10 AM
Friday.
LM...None.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Aug 21, 2:46 PM CDT, 13 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 246 PM CDT Wed Aug 21 2019 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 222000- Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Porter-Newton-Jasper-Benton- 246 PM CDT Wed Aug 21 2019 /346 PM EDT Wed Aug 21 2019/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. Weather hazards expected... Limited Thunderstorm Risk this evening. DISCUSSION... Isolated to widely scattered thunderstorms are possible across the area this evening. Severe weather is not expected, though some locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday night and Friday... High Swim Risk Monday and Tuesday... Limited Thunderstorm Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: Moving toward the east 20 to 30. LMZ740>745-222000- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 246 PM CDT Wed Aug 21 2019 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Limited Thunderstorm Risk this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Monday and Tuesday... Limited Thunderstorm Risk. KJB Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:39 PM CDT | Small Craft Advisory | LOT | 31 hr |
Nearby
Beach Hazards Statements in Indiana, 2019Beach Hazards Statements in Illinois, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.